# SDR REXA2014041600067

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 22,716 hours, 19,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK ACCESS HOLE FOR PANEL 510AB HAS CORROSION MEASURING 10" X 0.185" X 0.007" DEEP.  REPAIRED IAW REO 601R-57-21-030.
